# SDR AWXA9900411

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C35768
- Condition: Creased
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, TWO SMALL DENTS 5 FEET FWD OF FWD CARGO DOOR, FS 380  STR 24R.  CREASE IN BOTTOM OF DENTS OUT OF LIMITS.  REMOVED DAMAGE, NDT REVEALED NO CRACKS.  FABRICATED REPAIR PARTS FROM 2024T3 X.063 R699111 2024T3 X.050 R697963.  INSTALLED CONICAL WASHERS, ALODINED AND PRIMED IAW SRM 51-40-02, 51-20 -02 AND 53-00-01.
